An isomorphism problem for objects in categories related to finite dimensional division algebras having henselian valuations
https://doi.org/10.29235/1561-2430-2023-59-4-271-278
Abstract
Abstract. Let K be a field. In this paper, we found the necessary and sufficient conditions for K-homomorphisms of noncommutative finite-dimensional central division K-algebras with henselian valuations being K-isomorphisms. A similar result is obtained for the case of algebras with involutions. A category interpretation of these results is given.
About the Author
V. I. YanchevskiĭBelarus
Vyacheslav I. Yanchevskiĭ – Academician of the National Academy of Sciences of Belarus, Dr. Sc. (Physics and Mathematics), Professor, Head of the Department of Algebra
11, Surganov Str., 220012, Minsk, Republic of Belarus
References
1. Schilling O. F. G. The Theory of Valuations. Mathematical Surveys and Monographs, vol. 4. Providence, American Mathematical Society, 1950. 253 p. https://doi.org/10.1090/surv/004
2. Jacob B., Wadsworth A. Division algebras over Henselian fields. Journal of Algebra, 1990, vol. 128, no. 1, pp. 126–179. https://doi.org/10.1016/0021-8693(90)90047-r
3. Yanchevskiǐ V. I. Henselian division algebras and reduced unitary Whitehead groups for outer forms of anisotropic algebraic groups of the type An. Sbornik: Mathematics, 2022, vol. 213, no. 8, pp. 1096–1156. https://doi.org/10.4213/sm9660e
4. Kostrikin A. I., Manin Yu. I. Linear Algebra and Geometry. London, CRC Press, 1989. 320 p. https://doi.org/10.1201/9781466593480
5. Lоng S. Algebra, 3rd ed. New York, Springer, 2002. 929 p.